# SDR CA001103007

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737230
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 5985999522043
- Condition: Failed
- Location: Tensioner
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TEST FLIGHT, THE NR 1 HF ANTENNA SEPARATED AT THE CABLE TENSIONER AFTER TENSIONER FAILURE. THE FREED CABLE WHIPPED AGAINST THE FUSELAGE, DAMAGING 4 CABIN WINDOWS AND DENTING THE FUSELAGE AT 2 PLACES (STA 685 AND 688). THE TURN BARREN SECTION OF THE TENSIONER FLAPPED AGAINST THE NR 4 SPOILER CAUSING DAMAGE TO THE SPOILER.
